Equate Diphenhydramine Hydrochloride Antihistamine Allergy Relief

Equate Diphenhydramine Hydrochloride Antihistamine Allergy Relief

Many people suffer from allergies and depending on where they live and what allergens that cause them the most problems. Allergy season can be quite disruptive to their lives, fortunately there are several options to chose from when it comes to getting relief. One option is to go through the very expensive process of going to an Allergist to be subjected to all kinds of tests and shots to figure out what your triggers are.


Another option would be to take an over the counter allergy medicine that will help to counteract the Histamines that have been released by your immune system to fight off the allergen. If you go with this option, you have to choose from the plethora of over-the-counter allergy medicines on the market. If you are a regular shopper of Walmart then you already know the Equate is the house brand of generic medicines offered at all Walmarts.

The Equate Diphenhydramine Hydrochloride 25mg Antihistamine Allergy Relief tablets is one of the selections of over-the-counter allergy medicines that is made with the same ingredients as the Benadryl Allergy Ultratab pills.

Equate Diphenhydramine Hydrochloride Antihistamine Allergy Relief 25mg, 200ct

Diphenhydramine Hydrochloride is one of most effective ingredients included in allergy medicines. It delivers fast results for most people that are suffering from symptoms associated with upper respiratory allergies and hay fever.

When should someone take it?

While allergy symptoms vary in intensity and duration depending on your exposure to the allergen, most symptoms include itchy, watery eyes, sneezing, itchy nose and throat. It is best to take it at the first sign of symptoms, as it will help to ensure quicker relief of the symptoms.

What is the recommended way to take it?

The package lists the recommended dosage and maximum recommended number of doses a person should take in a 24 hour period. Safe to take every 4 to 6 hours as needed for symptoms, but not more than 6 doses in any 24 hour period.

Adults and kids over 12 can take 1 or 2 tablets
Kids 6 years to under 12 years of age can take 1 tablet
kids 4 years to 6 years of age should only take with a doctors recommendation
Kids under 4 should not take it.

Why is it better than other products?

Equate brand Diphenhydramine Hydrochloride Allergy Relief medicine offers the same amount of the key ingredients that are contained in the much more expensive allergy medicine known as Benadryl.

Each box includes two bottles containing 100 25mg tablets, which will provide up to 200 doses. Depending on the severity and duration of your exposure to the allergens, this package could provide you with enough medicine to last throughout allergy season.

If you are looking for a over-the-counter allergy medicine to relieve your seasonal allergy symptoms, you should check out what Walmart has to offer with their Equate Diphenhydramine Hydrochloride 25mg Antihistamine Allergy Relief tablets.